A modified Newton's method for rational Riccati equations arising in stochastic control

King-Wah Chu, Tiexiang Li, Wen-wei Lin, Chang-Yi Weng

Research output: Chapter in Book/Report/Conference proceedingConference PaperResearchpeer-review

1 Citation (Scopus)

Abstract

We consider the solution of the rational matrix equations, or generalized algebraic Riccati equations with rational terms, arising in stochastic optimal control in continuous- and discrete-time. Fixed-point iteration and (modified) Newton s methods will be considered. In particular, the convergence results of a new modified Newton s method, for both continuous- and discrete-time rational Riccati equations, will be presented.
Original languageEnglish
Title of host publication2011 International Conference on Communications, Computing and Control Applications (CCCA'11)
EditorsAziz Naamane, Lotfi Nabli, Peter Baranyi, Kamel Zidi
Place of PublicationUSA
PublisherIEEE, Institute of Electrical and Electronics Engineers
Pages1 - 6
Number of pages6
ISBN (Print)9781424497959
DOIs
Publication statusPublished - 2011
EventInternational Conference on Communications, Computing and Control Applications (CCCA 2011) - Le Royal Hammamet Hotel, Hammamet, Tunisia
Duration: 3 Mar 20115 Mar 2011
https://www.ieee.org/conferences_events/conferences/conferencedetails/index.html?Conf_ID=18032

Conference

ConferenceInternational Conference on Communications, Computing and Control Applications (CCCA 2011)
Abbreviated titleCCCA 2011
CountryTunisia
CityHammamet
Period3/03/115/03/11
Internet address

Cite this